# SDR IPXA2025022100415

- Difficulty date: January 21, 2025
- Submitted: February 21, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65B3826713
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - TRACK , AFT CGO COMPARTMENT STA 1878 LBL 98 OF MAIN DECK FLOOR STRUCTURE. (REPAIR).  I.A.W AMM 53-21-02-404-006 REV.112 INSTALL MAIN DECK CARGO FLOOR PANEL AT STA 1878 LBL98 AND CONDITION CHECK NORMAL.   ALL PAPERWORK REVIEWED AND C/W
